# SDR CALA2023050901442

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 55,904 hours, 17,921 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: NA
- Part serial: NA
- Condition: Power Loss
- Location: Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED T/O AT 98 KIAS OR TURBINE SECTION / NO LEAKS. INFORMATION UPDATE: PILOTS REPORTED THROTTLES HAD 1 1/2 KNOB ADDED PICTURES INFORMATION ONLY: PILOTS STATED ALL OTHER INDICATIONS AND COMPLETED EEC BITE, WITH RIGHT EEC SWITCH IN TEST AND RIGHT ESC SPLIT. RIGHT ENGINE POWER LAG THROUGHOUT THROTTLE ADVANCEMENT. PARAMETERS WERE NORMAL (EGT, ETC.). SWITCH ENGAGED EEC DISPLAY REMAINED BLANK, SELF TEST COMPLETED ABORTED AT 98 KNOTS. TAKEOFF WEIGHT 237800. RIGHT ENGINE EPR "CC" DISPLAYED DURING SELF TEST MM 73-21-00-902-002-R01 MADE ONLY 157. NO OBVIOUS DAMAGE TO RIGHT ENGINE FAN, COMPRESSOR COMPLETED TAKEOFF POWER TEST PERFORMED TEST #13 TAKE OFF POWERTEST PER AMM 71-00-00-715-223-R03 ACCOMPLISHED TEST #13. ENGINE TESTS NORMAL ALL PARAMETERS MEANT OK FOR SERVICE REF AMM 71-00-00-715-223-R03
